Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

ON THE TANGENT BUNDLES OVER F-KÄHLERIAN MANIFOLDS

D.J.A.A. Nour Elhouda, Aydın Gezer

Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science Cilt 4 · Sayı 1 · ss. 53–72 · 15.05.2024
DOI ile aç

Özet

The main purpose of the present paper is to study all forms of Riemannien curvatures and the harmonic Killing vector fields of a tangent bundle over an F −Kählerian manifold endowed with a Berger type deformed Sasaki metric gBS.

Anahtar kelimeler

Tangent bundle Riemannian curvature tensor Berger type deformed Sasaki metric F −Kählerian manifold Killing field

Atıf için künye

Nour Elhouda, D., & Gezer, A. (2024). ON THE TANGENT BUNDLES OVER F-KÄHLERIAN MANIFOLDS. Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science, 4(1), 53–72. https://doi.org/10.31926/but.mif.2024.4.66.1.4

BibTeX
@article{nourelhouda2024-73777,
  author = {Nour Elhouda, D.J.A.A. and Gezer, Aydın},
  title = {ON THE TANGENT BUNDLES OVER F-KÄHLERIAN MANIFOLDS},
  journal = {Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science},
  year = {2024},
  volume = {4},
  number = {1},
  pages = {53--72},
  issn = {2810-2029},
  doi = {10.31926/but.mif.2024.4.66.1.4},
  url = {https://akademik.atauni.edu.tr/yayinlar/73777-on-the-tangent-bundles-over-f-kahlerian-manifolds}
}